## FOOD AND DRUG ADMINISTRATION (FDA) Center for Biologics Evaluation and Research (CBER) 170<sup>th</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee October 26, 2021 DRAFT AGENDA

Topic: The committee will meet in open session to discuss Pfizer-BioNTech's Emergency Use Authorization request for administration of their COVID-19 mRNA vaccine to children 5 to 11 years of age.

Time	Presentation/Presenter
8:30 a.m.	Opening Remarks: Call to Order and Welcome (10 min)
	Arnold Monto, M.D. Acting Chair, VRBPAC Professor of Public Health and Epidemiology, University of Michigan <u>Administrative Announcements, Roll Call, Introduction of Committee,</u>
	Conflict of Interest Statement (20 min)
	Prabhakara Atreya, Ph.D. Acting Designated Federal Officer, VRBPAC Director, Division Scientific Advisors and Consultants, CBER, FDA
9:00 a.m.	FDA Introduction (30 min including Q &A))
	<ul> <li>Welcome (5 Min)         <ul> <li>Peter Marks, M.D. Ph.D. Center Director, CBER, FDA</li> </ul> </li> <li>Introduction of the Topic (10 Min)</li> </ul>
	<ul> <li>Doran Fink, M.D., Ph.D. Deputy Director- Clinical Division of Vaccines and Related Product Applications (DVRPA) Office of Vaccines Research and Review (OVRR) CBER, FDA</li> </ul>
	Background (10 Min)
	<ul> <li>Ramachandra Naik, Ph.D Review Committee Chair Division of Vaccines and Related Product Applications (DVRPA) Office of Vaccines Research and Review (OVRR) CBER, FDA</li> </ul>
	• Q/A – 5 Min
9:30 a.m.	CDC Presentations TBD (60 Min including Q &A)
	Epidemiology of COVID-19 in Children (20 Min)
	<ul> <li>Fiona Havers, M.D. Medical Officer, Division of Viral Diseases</li> </ul>

## FOOD AND DRUG ADMINISTRATION (FDA) Center for Biologics Evaluation and Research (CBER) 170<sup>th</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee October 26, 2021 DRAFT AGENDA

	National Center for Immunization and Respiratory Diseases (NCIRD) Centers for Disease Control and Prevention (CDC)
	• Q/A - 10 min
	Known safety signals (Myocarditis in adolescents and young adults) (20 Min)
	<ul> <li>Mathew Oster, M.D. M.PH. Centers for Disease Control and Prevention CDC COVID-19 Response CDC Center on Birth Defects and Developmental Disabilities Pediatric Cardiologist, Sibley Heart Center, Children's Healthcare of Atlanta Emory University School of Medicine and Rollins School of Public Health</li> </ul>
	$\sim 0/4 - 10$ min
10:30 a.m.	Q/A - 10 min     BREAK (15 min)
10:45 a.m.	Sponsor Presentation (50 Min including Q&A)
	BNT162b2 (Pfizer-BioNTech COVID-19 Vaccine) – Request for Emergency Use Authorization for Individuals 5 to < 12 Years of Age
	<ul> <li>William Gruber, M.D.FAAP, FIDSA, FPIDS Senior Vice President, Vaccine Clinical Res. And Development Pfizer Inc.</li> </ul>
	• Q &A – 5 Min
11:35 a.m.	FDA Presentations (50 min including Q&A)
	<ul> <li><u>FDA review of Pfizer-BioNTech Submission (20 min)</u> Leslie Ball, M.D. Medical Officer, Clinical Review Branch 1, Division of Vaccines and Related Product Applications (DVRPA) Office of Vaccines Research and Review (OVRR), CBER, FDA</li> </ul>
	<ul> <li><u>Post-Authorization Evaluation (5 min)</u> Hui-Lee Wong, Ph.D. Associate Director for Innovation and Development Office of Biostatistics and Epidemiology (OBE), CBER, FDA</li> </ul>
	<ul> <li><u>Benefit-Risk Analysis (20 min)</u> Hong Yang, Ph.D. Senior Advisor for Benefit-Risk Assessment</li> </ul>

## FOOD AND DRUG ADMINISTRATION (FDA) Center for Biologics Evaluation and Research (CBER) 170<sup>th</sup> Meeting of the Vaccines and Related Biological Products Advisory Committee October 26, 2021 DRAFT AGENDA

	Office of Biostatistics and Epidemiology (OBE), CBER, FDA
40-05	• $Q/A - 5 \min$
12:25 p.m.	Lunch (35 min)
1:00 p.m.	Open Public Hearing (60 min)
2:00 p.m.	Break (10 Min)
2:10 p.m.	Additional Q & A regarding Sponsor and FDA presentations (45 min)
2:55 p.m.	Committee Discussion and Voting (125 min)
5:00 p.m.	Meeting Adjourned